EconPapers    
Economics at your fingertips  
 

Methodes numeriques aux differences finies application aux equations de diffusion non linearies

par A. Osorio

Mathematics and Computers in Simulation (MATCOM), 1976, vol. 18, issue 4, 231-238

Abstract: On présente un resume des méthodes numériques de résolution de systèmes d'équations linéaires applicables à l'équation de diffusion non lineaire. On essaie d'établir une compaaison entre les méthodes directes, les methodes itératives et la technique de directions alternées; on fournit quelques indications sur les temps de calcul, sur l'encombrement de mémoire et sur le nombre d'entrées/sorties nécessaires dans un ordinateur lorsqu'on utilise ces méthodes.

Date: 1976
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475476900057
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:18:y:1976:i:4:p:231-238

DOI: 10.1016/0378-4754(76)90005-7

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:18:y:1976:i:4:p:231-238